# SDR CA130304008

- Difficulty date: February 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 145 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: KSG7200
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND TROUBLESHOOTING AND TEST FLIGHTS CARRIED OUT TO DETERMINE CAUSE OF RE-CURRENT, INTERMITTENT HEADING MISCOMPARES BETWEEN CHANNELS A & B AND SPLITS FROM THE STANDBY AHRS HEADING INDICATION DURING NORTHERN OPERATIONS.  TEST FLIGHTS C/O WITH COMPONANT MFR DATA RECORDER CONNECTED TO ACFT ASCB BUS F/O ALLOW LATER ANALYSIS BY MFR.  AFTER TEST FLIGHT DURING WHICH FAULT OCCURED, C/O COMPASS CALIBRATION.  MFG PRODUCT SUPPORT ENGINEER DOWNLOADED COMPASS CORRECTION DATA. DATA INDICATED EXCESSIVE CORRECTION VALUES FOR CHANNEL A. RECOMMENDED REPLACING UNIT. UNIT REPLACED IAW AMM.  ANOTHER COMPASS CALIBRATION C/O.  ACT TEST FLOWN AGAIN AFTERWARDS WITH NO UNANTICIPATED COMPASS ERRORS.  SMALL HEADING INDICATION ERROR OF VARYING AMOUNT PRESENT IN NORTHERN AREAS DEPENDENT ON ACFT HEADING AND ATTITUDE. NO HEADING MISCOMPARE WARNINGS OCCURRED.
